# SDR SWAA2022120167334

- Difficulty date: November 2, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 49,174 hours, 29,437 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ACCESS PANEL 661BB ON THE RT WING TE.   REPAIRED THE ACCESS PANEL IAW SRM 51-70-04-2R-9, REPAIR 9.
